Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Diffeomorphisms for Hilbert manifolds and handle decomposition

Author: Dan Burghelea
Journal: Bull. Amer. Math. Soc. 76 (1970), 352-357
MathSciNet review: 0258065
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Eells and D. Elworthy, Open imbedding for banach manifolds (preprint) (to appear).
  • 2. Dan Burghelea and Nicolaas H. Kuiper, Hilbert manifolds, Ann. of Math. (2) 90 (1969), 379–417. MR 0253374
  • 3. Serge Lang, Introduction to differentiable manifolds, Interscience Publishers (a division of John Wiley & Sons, Inc.), New York-London, 1962. MR 0155257
  • 4. Nicole Moulis, Sur les variétés Hilbertiennes et les fonctions non dégénérées, Nederl. Akad. Wetensch. Proc. Ser. A 71 = Indag. Math. 30 (1968), 497–511 (French). MR 0254876

Additional Information